| Catalog Number |
72205136 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during an arthroscopic procedure, the healicoil anchor broke when the surgeon placed it in the hole.The surgery was completed using a back-up device instead.There was a surgical delay of less than 30 minutes, and no further complications were reported.
Event or Problem Description
It was reported that, during an arthroscopic procedure, the healicoil anchor broke when the surgeon put it in the hole.All broken pieces were retrieved using suction and tweezers.Surgery was completed with a back-up device instead, using the originally drilled hole.There was a surgical delay of less than 30 minutes, and no further complications were reported.
Additional Manufacturer Narrative
H11: h2: additional and corrected information in a2, b5, b6 and h6.